MAUDE Adverse Event Report: ARTHREX, INC. ALLOSYNC¿ CB DBM PUTTY, 10CC; CALCIUM SULFATE PREFORM PELLET

ARTHREX, INC. ALLOSYNC¿ CB DBM PUTTY, 10CC; CALCIUM SULFATE PREFORM PELLET
Model Number ALLOSYNC¿ CB DBM PUTTY, 10CC
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient was 3 weeks out from acl tunnel bone grafting with dowels procedure which occurred on (b)(6) 2021.That was the first stage of a revision from an acl procedure from years ago.During the first follow up a week post op on (b)(6) 2021 the patient had mild pain and moderate swelling.On (b)(6) the patient went to the emergency department reporting the swelling and pain has increased.On (b)(6) 2021 he came in to see the doctor and the exam reported active drainage over the incision and was diagnosed with an infection.It was determined all of the implanted items will need to be removed including the allosync putty and two dowels.Additional information: the dowels (not an arthrex item) were reamed out along with the putty.The only arthrex product removed during this procedure was the abs-2014-10.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to a patient-specific event.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(6).

Brand Name
ALLOSYNC¿ CB DBM PUTTY, 10CC
Common Device Name
CALCIUM SULFATE PREFORM PELLET
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19357818
Report Number1220246-2024-03559
Device Sequence Number3727628
Product Code MQV
UDI-Device Identifier10889981153694
UDI-Public10889981153694
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K070751
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model NumberALLOSYNC¿ CB DBM PUTTY, 10CC
Device Catalogue NumberABS-2014-10
Device Lot Number172787
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown